Doklady Mathematics

, Volume 91, Issue 1, pp 23–25 | Cite as

On some properties of a class of degenerate pseudodifferential operators

  • A. D. Baev
  • P. A. Kobylinskii


Real Number Trans Form DOKLADY Mathematic Pseudodifferential Operator Constant Symbol 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. V. Keldysh, Dokl. Akad. Nauk SSSR 77(2), 181–183 (1951).Google Scholar
  2. 2.
    M. I. Vishik, Mat. Sb. 35(33), 513–568 (1954).MathSciNetGoogle Scholar
  3. 3.
    M. I. Vishik and V. V. Grushin, Math. USSR-Sb. 8(1), 1–32 (1969).CrossRefGoogle Scholar
  4. 4.
    A. D. Baev, Dokl. Akad. Nauk 265(5), 1044–1046 (1982).MathSciNetGoogle Scholar
  5. 5.
    A. D. Baev, Dokl. Math. 78(2), 763–764 (2008).CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Voronezh State UniversityVoronezhRussia

Personalised recommendations